Year 8 Immunisation Program



During term 4 year 8 students whose parents have given their consent will receive the second of the HPV immunisations. On this day ensure that your child has a good healthy breakfast and plenty of fluid to drink in order to reduce the risk of him/her fainting following immunisations.

 

Vaccinations like any medication may cause side effects most of these are mild reactions. The injection site may become red and swollen you can treat this by applying a cool damp cloth. Your child may experience some discomfort such as fever, headache or tiredness. For headache and discomfort, paracetamol may be given as directed on the manufacturer’s label. If fever persists, consult your doctor. Seek medical advice if your child experiences a reaction that you are concerned about.

 

As it has been a number of months since completion of consent forms we would like to give parents the opportunity to inform us of any change to details on the consent form. Do not send notes to school please phone or email me, so I can make the changes immediately on your child’s form.

 

For further information please contact:

 

Sally Moir
Regional Coordinator School Based Immunisation Program


tel: 9842 7526

email: sally.moir@health.wa.gov.au

© 2018 North Albany Senior High School